# SDR UPS97824137

- Difficulty date: July 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N868UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45968
- System (JASC): 5752 · Aileron Tabs
- Part: Tab
- Condition: Delaminated
- Location: Lt Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, THE LT ALRN TRIM TAB, UPPER AND LWR SKINS ARE DELAMINATED AT THE INBD T/E.  REPAIRED IAW SRM 57-8-0 AND 57-2-3.
